Home / Journals Mathematics and Computer Science / Mathematical Modeling for Geometrical Optimization
Mathematical Modeling for Geometrical Optimization
Submission DeadlineJan. 15, 2020

Submission Guidelines: http://www.sciencepublishinggroup.com/home/submission

Lead Guest Editor
Saidou Nourddin
Insa- Euromed University, Fes, Morocco
Guest Editors
  • Eljai Mustafa
    Euromed University, Fes, Morocco
  • Fikal Najib
    Euromed University, Fes, Morocco
  • Eziani Mohamed
    Euromed University, Fes, Morocco
  • Zineddine Mhammed
    Insa- euromed university, Fes, Morocco
  • Dr. Muhammad Asghar
    Department of Mathematics, National College of Business Administration & Economics, Bahawalpur, Punjab, Pakistan
The special issue contains all articles and research work in the field of mathematical modeling, especially that related to geometric optimization. The articles published in this issue must be around the analytic and algebraic geometry with mathematical and numerical algorithms designed to optimize structures and geometries. These structures can be complex regions or systems of mechanics, physics and even biology. The mathematical approach would be preferably an algebraic equation and also models in the form of partial derivative equations. It would be interesting to provide mathematical algorithms with numerical or computer codes. An industrial application will be an asset.
Aims and Scope:
  1. Optimization
  2. Geometrie
  3. PDE
  4. Convex sets
  5. Shapes
  6. Structures
  7. Discretization
Guidelines for Submission
Manuscripts should be formatted according to the guidelines for authors
(see: http://www.sciencepublishinggroup.com/journal/guideforauthors?journalid=247).

Please download the template to format your manuscript.

Published Papers
Authors: Nourddin Saidou
Pages: 84-88 Published Online: Oct. 17, 2019
Views 390 Downloads 99
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186